# SDR ASOA201711271504

- Difficulty date: November 27, 2016
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317071125
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD WEB HAS MULTIPLE AREAS OF OUT OF LIMITS CORROSION. WEB REPLACED PER SRM, AMM, AND CMM.
